Source: Duke Math. J.
Volume 46, Number 4
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
 A. Borel and N. R. Wallach, Seminar on the cohomology of discrete subgroups of semisimple groups, to appear.
 W. Casselman and M. S. Osborne, The $\germ n$-cohomology of representations with an infinitesimal character, Compositio Math. 31 (1975), no. 2, 219–227.
Mathematical Reviews (MathSciNet): MR53:566
 J. Dixmier, Algèbres enveloppantes, Gauthier-Villars Éditeur, Paris-Brussels-Montreal, Que., 1974.
 T. Enright, The representations of complex semisimple Lie groups, preprint, 1978.
 H. Hecht, On characters and asymptotics of representations of a real reductive Lie group, preprint, 1977.
Mathematical Reviews (MathSciNet): MR537955
 H. Hecht and W. Schmid, A proof of Osborne's conjecture, to appear.
 J. C. Jantzen, Moduln mit einem höchsten Gewicht, Habilitationsschrift, Unuversität Bonn, 1977.
 A. Joseph, Dixmier's problem for Verma and principal series submodules, preprint, 1978.
 D. Kazhdan and G. Lusztig, Representations of Coxeter groups and Hecke algebras, preprint, 1978.
Mathematical Reviews (MathSciNet): MR560412
 B. Kostant, On the tensor product of a finite and an infinite dimensional representation, J. Functional Analysis 20 (1975), no. 4, 257–285.
 R. P. Langlands, On the classification of irreducible representations of real algebraic groups, mimeographed notes, Institute for Advanced Study, 1973.
 W. Schmid, On the characters of the discrete series. The Hermitian symmetric case, Invent. Math. 30 (1975), no. 1, 47–144.
Mathematical Reviews (MathSciNet): MR53:714
 B. Speh and D. Vogan, Reducibility of generalized principal series representations, preprint, 1978.
Mathematical Reviews (MathSciNet): MR590291
 D. Vogan, The algebraic structure of the representation of semisimple Lie groups. I, Ann. of Math. (2) 109 (1979), no. 1, 1–60.
 D. Vogan, Irreducible characters of semisimple Lie groups. I, Duke Math. J. 46 (1979), no. 1, 61–108.
1 G. Warner, Harmonic analysis on semi-simple Lie groups. I, Springer-Verlag, New York, 1972.
2 G. Warner, Harmonic analysis on semi-simple Lie groups. II, Springer-Verlag, New York, 1972.
 G. Zuckerman, Tensor products of finite and infinite dimensional representations of semisimple Lie groups, Ann. Math. (2) 106 (1977), no. 2, 295–308.